# SDR A6WA202101267567

- Difficulty date: January 24, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 36,689 hours, 35,558 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 601R8500263
- Part serial: DCL36799
- Condition: Collapsed
- Location: Nlg
- Part time: 42,050 hours, 20,041 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED GEAR DISAGREE WARNING MSG NOSE GEAR WOULD NOT RETRACT CW QRH, WARNING OCCURED WITHIN 10 SECONDS OF HANDLE SELECTION. SMOOTH NORMAL LANDING BTMS MAX 3. LDG WEIGHT 41700. WOW INPUT CAUTION AND STEERING INOP AFTER THE GEAR DISAGREE AND NOSE WARN MSGS. ALL MSGS ASIDE FROM WOW INPUT AND NWS INOP CUTION CLEARED WITH GEAR DOWN. THOSER MSGS CLEARED ON LANDING  ***AIRCRAFT REMOVED FROM SERVICE***  NLG WAS SERVICED TO FULL EXTENSION AFTER GEAR DISAGREE UNABLE TO COLLA PSE STRUT. FLUID APPEARS TO BE SKYDROL REF LOGBOOK PG 318642 BLOCK 1 FOR CAUTION MESSAGES DURING FLIGHT                                 R&R NLG REF WO 303594
